Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 3, 2014, 5:13 PM EDT for Huntingdon County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 5:13 PM EDT (21:13 UTC)
- Expired
- Aug 3, 2014, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
County Huntingdon County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
828
WWUS81 KCTP 032113
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN AUG 3 2014
PAZ025-026-034-032200-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
513 PM EDT SUN AUG 3 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 512 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARTINSBURG...MOVING EAST AT 10 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
IS ALSO POSSIBLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ENTRIKEN AROUND 540 PM EDT.
SHY BEAVER AROUND 550 PM EDT.
DUDLEY AND TROUGH CREEK STATE PARK AROUND 600 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...
WOODBURY...SALTILLO...SAXTON...ALTOONA-BLAIR COUNTY AIRPORT...BROAD
TOP CITY AND COALMONT.
LAT...LON 4015 7811 4017 7813 4016 7815 4023 7846
4039 7835 4033 7793 4013 7804
TIME...MOT...LOC 2112Z 288DEG 9KT 4031 7832
$$
CERUWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:45 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 3, 3:45 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 PM EDT SUN AUG 3 2014 .SYNOPSIS... A BROAD TROUGH OF LOW PRESSURE WILL REMAIN ACROSS THE AREA THROUGH TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAIN...WILL LIFT NORTHWARD INTO NEW YORK STATE BY LATE TONIGHT. THE TROUGH WILL WEAKEN SLOWLY BEGINNING ON MONDAY WITH TEMPERATURES WARMING CLOSER TO AVERAGE AND A GENERAL DECREASE IN RAINFALL CHANCES. A COLD FRONT WILL MOVE SOUTH OF THE KEYSTONE STATE BY THURSDAY. HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES FOR THE LATER PART OF THE WEEK...RESULTING IN DRIER AND COOLER WEATHER FOR THE PERIOD THURSDAY INTO NEXT SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... LOCAL SLOW MOVING HEAVY RAINERS HAVE BEEN THE MAIN FOCUS THIS AFTERNOON WITH AREAS OF FLASH FLOODING OVER THE CENTRAL MOUNTAINS AND SLOW MOVING LINES AND CLUSTERS OF SHOWERS AND THUNDERSTORMS ROTATING AROUND A BROAD UPPER LOW CIRCULATION CENTERED OVER THE WEST CENTRAL MOUNTAINS. COMPLICATING THE EVOLUTION THIS AFTERNOON HAS BEEN ENTRAINMENT OF DRY AIR INTO THE LOW CENTER AND SUBSIDENCE AROUND THE LOW CENTER WHICH HAS PRODUCED A LARGE AREA OF CLEARING FROM SOUTHWEST PA INTO THE LAUREL HIGHLANDS AND SOUTHERN PORTIONS OF THE WEST CENTRAL MOUNTAINS. FARTHER NORTH AND EAST...DEEP LAYER MOISTURE AND INSTABILITY IS SUFFICIENT TO MAINTAIN WIDESPREAD SHOWERS WITH LOCAL DOWNPOURS...ESP NORTH OF I80...BUT LATEST TRENDS SHOW DRY AIR ENTRAINMENT DISSIPATING THE SHOWERS FROM LYCOMING VALLEY NORTHWARD AS WELL. FARTHER SOUTH...VERY SLOW MOVING LINE WITH HEAVY DOWNPOURS PERSISTS OVER THE SOUTH CENTRAL MOUNTAINS AND EXTENDS INTO CUMBERLAND AND PERRY COUNTIES. SO A RATHER COMPLICATED PICTURE AT MID AFTERNOON...AND WITH SURFACE HEATING UNDER THE UPPER LOW CENTER ITSELF AND ACTIVE CONVECTION JUST TO THE NORTH BUILDING SOUTHWARD...IT'S DIFFICULT TO JUSTIFY DROPPING MY LAUREL HIGHLAND COUNTIES FROM FLASH FLOOD WATCH AT THIS TIME...ALTHOUGH PBZ AND I DID DISCUSS IT. CONSENSUS WAS TO KEEP FFA UP AND WATCH FOR THE NEXT FEW HOURS. UPPER TROF AXIS SWINGS TO THE EAST LATE TONIGHT...SIGNALING THE END OF THE EVENING HEAVY RAIN THREAT. DRIER NW FLOW DEVELOPS OVER NIGHT...BUT EVEN SO EXPECT LOW CLOUDS AND FOG TO DEVELOP IN MANY AREAS. TEMPERATURES AND DEWPOINTS WILL DROP OFF TO MORE COMFORTABLE LEVELS BY MORNING. && .SHORT TERM /6 AM MONDAY THROUGH 6 AM MONDAY/... DRIER WSW FLOW ALOFT REPLACES THE UPPER LOW ON MONDAY...WITH A MUCH MORE PLEASANT DAY IN STORE...AND PW<1 INCH ADVECTING INTO WESTERN AND NORTHERN HALF OF PA BETWEEN 18ZMON AND 00ZTUE. && .SHORT TERM /6 AM MONDAY THROUGH 6 AM MONDAY/... DID EDGE TEMPS UP A DEGREE OR SO ON MONDAY...AS A DRIER AIRMASS BUILDS IN FROM THE NW. MUCH LOWER PW VALUES WORK INTO THE AREA...ESPECIALLY ACROSS THE NW. && .LONG TERM /MONDAY THROUGH SUNDAY/... SOME MODELS LIKE THE NAM SHOW A VORT MAX MOVING JUST TO THE SOUTH OF THE AREA ON TUE. THUS THERE COULD BE A FEW SHOWERS AND STORMS ACROSS THE FAR SOUTH. A COLD FRONT DROPPING SE WILL BRING A CHANCE OF SHOWERS AND STORMS TO THE AREA LATE TUESDAY INTO WED. MADE SOME MINOR CHANGES TO POPS. DID UP TEMPS SOME FOR TUE AND TUE NIGHT. BEEN WORKING ON SOME OF THE LONGER TERM GRIDS EARLY ON. WENT WITH A DRY FCST AFTER WED. WHILE THERE COULD BE A SHOWER ACROSS THE FAR NE ON THU...THE CHC IS LOW. 12Z GFS NOW SHOWS SOME RISK OF MOISTURE ACROSS SW PA...GIVEN A SPLIT IN THE UPPER LVL FLOW...BUT THERE HAS BEEN A LOT OF SPREAD IN BETWEEN MODELS AND MODEL RUNS...SO WILL KEEP FCST DRY FOR NOW. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... TROUGH PERSISTS OVER THE REGION...WITH GENERALLY MVFR CONDITIONS ACROSS CENTRAL PA. SCT-NMRS SHOWERS WITH A FEW TSTMS POSS AREAWIDE WITH LOCAL RESTRICTIONS...BUT OTHERWISE CONDITIONS SHOULD WITH VFR ACROSS SOUTHWESTERN AIRFIELDS AS DRIER AIR WORKS NORTHEASTWARD. STILL...SCT CONVECTION LINGERS INTO THE EVENING HOURS...FOLLOWED BY ANOTHER DROP TO GENERALLY MVFR CONDITIONS OVERNIGHT IN FOG/LOWER CIGS. OUTLOOK... MON...POSSIBLE AM FOG AREAS MVFR/IFR. OTHERWISE MAINLY VFR. TUE...SCATTERED SHRA/TSRA WITH APPROACHING COLD FRONT. WED...SCATTERED SHRA/TSRA. THU-FRI...MAINLY VFR. PATCHY FOG POSSIBLE EARLY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ004>006- 010>012-017>019-024>028-033>037-041-045-046-049>052-056-063. && SYNOPSIS...ROSS/MARTIN NEAR TERM...DEVOIR SHORT TERM...ROSS/MARTIN LONG TERM...ROSS/MARTIN AVIATION...DEVOIR/MARTIN/RXR
Hazardous weather outlook, Aug 3, 10:33 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1033 AM EDT SUN AUG 3 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049>052-056- 063-041445- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-PERRY-CUMBERLAND- 1033 AM EDT SUN AUG 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ042-053-057>059-064>066-041445- SULLIVAN-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER- 1033 AM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING SHOWERS WITH HEAVY DOWNPOURS ARE LIKELY THIS AFTERNOON AND THIS EVENING. LOCAL PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Special weather statement, Aug 3, 4:22 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
422 PM EDT SUN AUG 3 2014
PAZ065-032045-
YORK PA-
422 PM EDT SUN AUG 3 2014
...A STRONG THUNDERSTORM IS AFFECTING NORTHERN YORK COUNTY...
AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SIDDONSBURG...MOVING EAST-SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN...40 MPH WIND GUSTS AND DIME SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED BY THIS STORM INCLUDE LEWISBERRY...VALLEY
GREEN...NEWBERRYTOWN...FRANKLINTOWN...MESSIAH COLLEGE...
SKI ROUNDTOP SKI AREA AND WELLSVILLE.
THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 28 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4002 7703 4003 7707 4016 7699 4015 7697
4017 7698 4016 7693 4017 7690 4017 7676
4005 7676 3997 7698
TIME...MOT...LOC 2019Z 289DEG 12KT 4010 7696
DANGELOSpecial weather statement, Aug 3, 4:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT SUN AUG 3 2014
PAZ025-032100-
BLAIR PA-
437 PM EDT SUN AUG 3 2014
...A STRONG THUNDERSTORM IS AFFECTING CENTRAL BLAIR COUNTY...
AT 434 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY
HEAVY RAIN NEAR HOLLIDAYSBURG. 50 MPH WIND GUSTS AND PENNY SIZE HAIL
ARE ALSO POSSIBLE WITH THIS STORM. A SECOND STORM NORTH OF CANOE
CREEK STATE PARK IS ALMOST AS STRONG. NEITHER STORM WILL MOVE VERY
QUICKLY...SO TORRENTIAL RAINS AND GUSTY WINDS ARE EXPECTED FROM BOTH
STORMS. MINOR FLOODING IS POSSIBLE. BE PREPARED TO MOVE TO HIGHER
GROUND IF A WARNING IS ISSUED.
LOCATIONS IMPACTED INCLUDE...
HOLLIDAYSBURG...LAKEMONT...DUNCANSVILLE...ROYER AND CANOE CREEK
STATE PARK.
LAT...LON 4032 7830 4045 7842 4057 7822 4052 7815
4040 7818
TIME...MOT...LOC 2034Z 249DEG 6KT 4044 7832
DANGELOSpecial weather statement, Aug 3, 4:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 PM EDT SUN AUG 3 2014 PAZ064-065-032145- YORK PA-ADAMS PA- 446 PM EDT SUN AUG 3 2014 ...A STRONG THUNDERSTORM IS AFFECTING THE AREA... AT 443 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST TO THE SOUTHWEST OF GETTYSBURG...MOVING NORTHEAST AT 15 MPH. 40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM IS PART OF A CLUSTER OF STORMS. THIS STRONG THUNDERSTORM WILL BE NEAR... HANOVER...MCSHERRYSTOWN AND NEW OXFORD AROUND 450 PM EDT. HAMPTON...LAKE MEADE...SPRING GROVE...EAST BERLIN AND YORK AIRPORT AROUND 500 PM EDT. YORK...WEIGELSTOWN...SHILOH...WEST YORK...GRANTLEY...DOVER AND NORTH YORK AROUND 510 PM EDT. MANCHESTER AND EMIGSVILLE AROUND 520 PM EDT. THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 22 AND 25. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3994 7735 4005 7673 3972 7674 3972 7740 TIME...MOT...LOC 2043Z 240DEG 48KT 3983 7721 MARTIN
Special weather statement, Aug 3, 4:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT SUN AUG 3 2014
PAZ065-032115-
YORK PA-
448 PM EDT SUN AUG 3 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 446 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEWISBERRY...MOVING EAST AT 10 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN IS ALSO EXPECTED.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WEIGELSTOWN AROUND 450 PM EDT.
VALLEY GREEN AROUND 500 PM EDT.
MANCHESTER...EMIGSVILLE AND MOUNT WOLF AROUND 510 PM EDT.
A SECOND STORM CLOSER TO DOVER WILL ALSO BE CAPABLE OF MAKING GUSTY
WINDS AND HEAVY RAIN.
LOCATIONS IMPACTED BY THESE STORMS INCLUDE NEWBERRYTOWN... VALLEY
GREEN...SKI ROUNDTOP SKI AREA...WELLSVILLE AND GOLDSBORO.
THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 23 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4001 7699 4019 7688 4018 7676 4018 7675
4013 7675 4012 7673 4004 7669 3994 7684
TIME...MOT...LOC 2046Z 272DEG 9KT 4011 7685
DANGELOSpecial weather statement, Aug 3, 5:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT SUN AUG 3 2014
PAZ012-018-019-045-032200-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
NORTHERN CLINTON PA-
505 PM EDT SUN AUG 3 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 504 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONUMENT...MOVING NORTHEAST AT 15 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BLANCHARD AROUND 510 PM EDT.
LOCK HAVEN...MILL HALL...DUNNSTOWN...FLEMINGTON...CASTANEA AND
MACKEYVILLE AROUND 520 PM EDT.
AVIS AND MCELHATTAN AROUND 530 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOWARD...LOCK HAVEN
UNIVERSITY...ORVISTON AND BEECH CREEK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 156 AND 160...AND
BETWEEN MILE MARKERS 162 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4129 7745 4128 7743 4127 7743 4124 7739
4123 7735 4110 7724 4093 7776 4109 7788
4130 7745
TIME...MOT...LOC 2104Z 240DEG 48KT 4106 7773
MARTINSpecial weather statement, Aug 3, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN AUG 3 2014
PAZ025-026-034-032200-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
513 PM EDT SUN AUG 3 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 512 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARTINSBURG...MOVING EAST AT 10 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
IS ALSO POSSIBLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ENTRIKEN AROUND 540 PM EDT.
SHY BEAVER AROUND 550 PM EDT.
DUDLEY AND TROUGH CREEK STATE PARK AROUND 600 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...
WOODBURY...SALTILLO...SAXTON...ALTOONA-BLAIR COUNTY AIRPORT...BROAD
TOP CITY AND COALMONT.
LAT...LON 4015 7811 4017 7813 4016 7815 4023 7846
4039 7835 4033 7793 4013 7804
TIME...MOT...LOC 2112Z 288DEG 9KT 4031 7832
CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:01 PM EDT | Flash Flood Warning | CTP | Elk, McKean | 3 hr |
| Aug 2, 9:07 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean | 113 min |
| Aug 3, 9:49 AM EDT | Special Weather Statement | CTP | Centre | 56 min |
| Aug 3, 9:52 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 53 min |
| Aug 3, 10:02 AM EDT | Areal Flood Advisory | CTP | Clinton, Lycoming | 3 hr |
| Aug 3, 10:32 AM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 19 more | 9 hr |
| Aug 3, 10:52 AM EDT | Areal Flood Advisory | CTP | Elk, McKean | 3 hr |
| Aug 3, 12:14 PM EDT | Flash Flood Warning | CTP | Centre | 3 hr |
| Aug 3, 12:20 PM EDT | Flash Flood Warning | CTP | Elk, McKean | 3 hr |
| Aug 3, 12:30 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton, Huntingdon, Juniata, Mifflin, Perry | 3 hr |
| Aug 3, 1:55 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Perry | 3 hr |
| Aug 3, 4:02 PM EDT | Special Weather Statement | CTP | Blair | 28 min |
| Aug 3, 4:22 PM EDT | Special Weather Statement | CTP | York | 23 min |
| Aug 3, 4:37 PM EDT | Special Weather Statement | CTP | Blair | 23 min |
| Aug 3, 4:46 PM EDT | Special Weather Statement | CTP | Adams | 59 min |
| Aug 3, 4:48 PM EDT | Special Weather Statement | CTP | York | 27 min |
| Aug 3, 5:05 PM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| Aug 3, 5:40 PM EDT | Special Weather Statement | CTP | Centre | 65 min |
| Aug 3, 5:44 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
| Aug 3, 5:45 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Aug 3, 5:53 PM EDT | Special Weather Statement | CTP | Franklin | 22 min |
| Aug 3, 6:11 PM EDT | Special Weather Statement | CTP | Huntingdon | 49 min |
| Aug 3, 6:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin | 3 hr |
| Aug 3, 7:14 PM EDT | Special Weather Statement | CTP | Adams | 46 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.